# SDR USAA950772

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47054
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 5910244125
- Condition: Blown
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

LGA - FLT NR 0329 - DURING CLIMB, FLIGHT EXPERIENCED A RAPID DECOMPRESSION. AN EMERGENCY WAS DECLARED AND A DESCENT WAS MADE TO 10,000 FEET.  CABIN PRESSURE DID NOT RAISE ABOVE 14,000 FEET PRE-EMPTING THE OXYGEN MASKS TO DEPLOY.  THE FLIGHT DIVERTED TO LGA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE DUCT ASSEMBLY ON THE RIGHT PACK.  OPERATIONS CHECKED GOOD.  (M)
